# SDR ASMF200504021

- Difficulty date: April 25, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 42,840 hours, 25,086 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Cadc
- Part number: HG280D80
- Part serial: 082141
- Condition: Failed
- Location: Left Side
- Part time: 12,185 hours, 7,502 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECHNICAL PERSONNEL INFORMED THAT DURING TRANSIT CHECK AIR SPEED FLAG WAS SHOWN IN LEFT AIR SPEED INDICATOR AND ALTIMETER.  TESTS WERE PERFORMED AND FAIL CONTINUED.  CADC NR 1 WAS REPLACED IAW MM 34-16-01, TESTED CORRECT.
